Literals
- ou:urlDialnet
- dcterms:publisher
- Extracta mathematicae
- ou:editorial
- Universidad de Extremadura
- fabio:hasPublicationYear
- 1992
- bibo:issn
- 0213-8743
- dcterms:contributor
- Fernández Castillo, Jesús María
- bibo:page_range
- 73 - 75
- vivo:identifier
- 1992-393
- ou:tipoPublicacion
- Article
- dcterms:title
- Solution to a question of Grothendieck
- bibo:volume
- 7
Typed Literals
- dcterms:created
- 2002-03-05T00:00:00 (xsd:dateTime)
- dcterms:modified
- 2016-04-06T00:00:00 (xsd:dateTime)
Inverse Relations
- Has related: ou:tienePublicacion
